Compositional data analysis of some alkaline glasses

BAXTER, M.J., BEARDAH, C.C., COOL, H.E.M. and JACKSON, C.M., 2005. Compositional data analysis of some alkaline glasses. Mathematical Geology, 37 (2), pp. 183-196. ISSN 0882-8121

Full text not available from this repository.
Item Type: Journal article
Publication Title: Mathematical Geology
Creators: Baxter, M.J., Beardah, C.C., Cool, H.E.M. and Jackson, C.M.
Publisher: Springer/Plenum Publishers
Place of Publication: New York, NY
Date: 2005
Volume: 37
Number: 2
ISSN: 0882-8121
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:22
Last Modified: 19 Oct 2015 14:31
URI: http://irep.ntu.ac.uk/id/eprint/11952

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year